# SDR SWAA2025102721110

- Difficulty date: October 4, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND RBL24.75 PASSENGER CABIN.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE AT STA695 AND RBL24.75 PASSENGER CABIN IAW SRM 51-40-02-0G-0, DWG 273A9111, SHEET 6, REV A, AND DWG 111A6000, SHEET 178, REV-.
